Skip to content
My WebMD Sign In, Sign Up
stopping meds question.
avatar
kron89 posted:
I had to quit taking my arthritis meds due to surgery tomorrow. Getting my gall bladder out. When I quit taking them 5 days ago, throbbing pain engulfed several parts of my body. My diagnoses is severe osteoarthritis in my spine causing pinched nerves that affect most of my body. Since I have never had this throbbing pain in my ankles and feet. I wonder if something else might be wrong or if my arthritis is worse than I thought or if it is a side effect of stopping meds. Any clues?
Karen
Reply


Spotlight: Member Stories

My pain originates from a sled riding incident many years ago when I was in college that has continually gotten worse over the years. Over the past se...More

Helpful Tips

Study Shows Chronic Back Pain Erodes Concentration, Memory
Recent research observes that people living with persistent spinal pain experience difficulties with mental concentration and remembering ... More
Was this Helpful?
14 of 18 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.